Czechoslovak Mathematical Journal

Vol. 64, No. 3, 2014 · Contents


Amiran Gogatishvili, Filip Soudský:
Normability of Lorentz spaces - an alternative approach

Gareth Braatvedt, Rudi Brits:
Geometry of the spectral semidistance in Banach algebras

Tengxia Ju, Meiyun Wu:
On iteration digraph and zero-divisor graph of the ring $\mathbb{Z}_n$

Xiang'en Chen:
Point-distinguishing chromatic index of the union of paths

Mahmood Behboodi, Reza Beyranvand, Amir Hashemi, Hossein Khabazian:
Classification of finite rings: theory and algorithm

Lech Maligranda, Ryskul Oinarov, Lars-Erik Persson:
On Hardy $q$-inequalities

Woo-Nyoung Chang, Jae-Hyouk Lee, Sung Hwan Lee, Young Jun Lee:
Gosset polytopes in integral octonions

Robin Nittka:
Inhomogeneous parabolic Neumann problems

Javier Gutiérrez García, Tomasz Kubiak:
Inserting measurable functions precisely

Mustapha Aouchiche, Pierre Hansen:
Some properties of the distance Laplacian eigenvalues of a graph

Jung Rae Cho, Jeongmi Park, Yoshio Sano:
Travel groupoids on infinite graphs

Shuangjian Guo:
On generalized partial twisted smash products

Shuang-Jian Guo, Xiu-Li Chen:
A Maschke type theorem for relative Hom-Hopf modules

Fernando Chamizo, Dulcinea Raboso:
Distributional properties of powers of matrices

LeRoy B. Beasley, Seok-Zun Song, Young Bae Jun:
Linear operators that preserve graphical properties of matrices: isolation numbers

Changguo Shao, Qinhui Jiang:
Finite groups whose set of numbers of subgroups of possible order has exactly 2 elements

Kirsti Wash:
Edgeless graphs are the only universal fixers

Yu-Feng Yao:
On representations of restricted Lie superalgebras

Artūras Dubickas, Aivaras Novikas:
Linear recurrence sequences without zeros

Pablo Rocha, Marta Urciuolo:
Errata of the paper "On the $H^p$-$L^q$ boundedness of some fractional integral operators"


[Contents of Czechoslovak Mathematical Journal]